# SDR DALA2018072304631

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 6,852 hours, 2,354 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRE TEST ENGINE NR 2 HANDLE DID NOT ILLUMINATE. T/S PER FIM 26-10 UPPER FAN LOOP INOP. REPLACED UPPER FAN LOOP PER AMM 26-11.
